# SDR YENA20090902104

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 10,145 hours, 6,163 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 0490005109C
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1114 MCO-JAX NR 2 BLEED LEAK SECURED PER QRH.  LIGHT EXTINGUISHED THEN RETURNED.  SECURED BOTH BLEEDS PER QRH AND MASKED DROPPED, AND GOT DIVERTED TO JAX.  REMOVED AND REPLACED LOOP 5 (RT) CHANNEL A AND B, OPS CHECK OK.  PERFORMED HIGH POWER RUN ON BOTH 1 AND 2 ENGINES W/ BLEED ON REF 71-00-01, CHECK GOOD REF AMM 36-21-02.
